HGH and panic attacks?

Results 1 to 6 of 6
  1. #1
    Junior Member


    Join Date
    Oct 2020
    Location
    Texas
    Posts
    17

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    4
    Thanked in
    4 Posts
    Rep Points
    40100

    HGH and panic attacks?

    What's up guys. Wanted to know if anyone has every experienced panic attacks while on hgh? I've been on about 90 days, have had some dizziness, hot flashes and symptoms of general anxiety, but never anything over the top. I was actually hospitalized yesterday after an episode of syncopy after having chest pains for 4 hours. EKG was normal, chest Xray was normal and all my bloodwork was immaculate. Doctor chalked it up as a severe panic attack.

    I just recently added some Test I had on hand from Napsgear and almost immediately after injecting last Friday I had "panic attack symptoms". Dizziness, hot flashes, sweaty palms, feeling of impending doom, etc. I'm microdosing the test and taking 2iu of hgh every morning upon awakening. That specific morning I took them back to back.

    I did a Roidtest on this Test Cyp I have from Napsgear and it actually tested as Test Prop. Been seeing videos pop up about Naps selling shit under different names. I'm not sure if maybe taking both substances so close together flipped me out or what (as I'm very sensitive to AAS).

    Anyway, was just curious if anyone else has experienced kind of "out of the blue" panic attack or anxiety symptoms specifically on HGH? I remember 10 years ago having the exact same thing happened when I was taking Serostim. Was fine for about 90 days then flipped out in the middle of the night after thinking I was suffering from a heart attack.

    Appreciate any feedback.

  2. #2
    Senior Member


    Join Date
    Jun 2020
    Posts
    491

    Thanks Thanks Given 
    3
    Thanks Thanks Received 
    214
    Thanked in
    154 Posts
    Rep Points
    6425289

    Some drugs causes anciety like trenbolone and boldenone but its part of the game . Anything you take gives you side effects . I use real good HGH and i feel amazing , better sleep , mood, energy, fullness and no panic attacks ever

    - - - Updated - - -

    Some drugs causes anciety like trenbolone and boldenone but its part of the game . Anything you take gives you side effects . I use real good HGH and i feel amazing , better sleep , mood, energy, fullness and no panic attacks ever

  3. #3
    Senior Member

    FM19's Avatar


    Join Date
    Dec 2019
    Posts
    154

    Thanks Thanks Given 
    120
    Thanks Thanks Received 
    96
    Thanked in
    69 Posts
    Rep Points
    3107718

    Do you use nicotine or anything with high caffeine (PWOs)?


    Sent from my iPhone using Tapatalk

  4. #4
    Super Moderator
    SUPER MOD

    GYMnTONIC's Avatar


    Join Date
    Jul 2014
    Posts
    6,446

    Thanks Thanks Given 
    7,146
    Thanks Thanks Received 
    6,491
    Thanked in
    2,973 Posts
    Rep Points
    2147483647

    Besides Endocrinology I did work in Psych in the hospital and administered those meds as well for a decade, so I'm very confortable treating and addressing this population.

    What you are describing is General Anxiety disorder. I would need alot more information from you but what it sounds like is that you have existing anxiety. Now elevated hormones, depression, low levels of hormones, you name it can cause anxiety. Dehydration, etc.

    I think you have anxiety, and that doing the shot, put you over the edge, aka triggered you. The sensations you describe afterward are consistent with a pyschiatric induced panic attack. Many times just you thinking about it, or worrying about it can induce these. Fear, pain, etc, can induce it

    I see it alot in my clients over the years. I have even had a client pass out while I was administering one of his HRT shots. Literally over a fear of needles, and then he could feel the injection (oil) with a slight sting and that put him over the edge.

    Things like Tren, Trest and even Deca are more prone to cause anxiety and panic attacks, but many AAS can.

    The fact that many people have an increased BP and Pulse while using AAS, not to mention hormonal imbalances is an absolute factor in why some AAS users suffer anxiety and panic attacks.

    You have the option to discontinue the AAS if it continues, or you can ask for a very successful treatment option. Clonazepam daily and Xanax (prn) as needed, hold the pill under the tongue when a panic attack occurs, are options.

    Breathing techniques, and meditation can also help.

    Also there is a direct correlation between low potassium and magnesium levels as well as dehydration. I would maybe get on some electrolytes daily and or supplement with Magnesium and see if that gives u any relief.

    If you have super high blood pressure too, you can get a drug called Propanolol. Thats a beta blocker, so it literally blocks the ability for you to even have anxiety or panic attacks and it controls blood pressure very well too. Side effects of this drug can be potential lethargy or increases in cholesterol/triglycerides, so you wanna eat clean so you dont pack on some bodyfat while on.
    Last edited by GYMnTONIC; 11-11-2020 at 12:22 PM.

  5. #5
    Junior Member


    Join Date
    Oct 2020
    Location
    Texas
    Posts
    17

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    4
    Thanked in
    4 Posts
    Rep Points
    40100

    Quote Originally Posted by WesleyInman View Post
    Besides Endocrinology I did work in Psych in the hospital and administered those meds as well for a decade, so I'm very confortable treating and addressing this population.

    What you are describing is General Anxiety disorder. I would need alot more information from you but what it sounds like is that you have existing anxiety. Now elevated hormones, depression, low levels of hormones, you name it can cause anxiety. Dehydration, etc.

    I think you have anxiety, and that doing the shot, put you over the edge, aka triggered you. The sensations you describe afterward are consistent with a pyschiatric induced panic attack. Many times just you thinking about it, or worrying about it can induce these. Fear, pain, etc, can induce it

    I see it alot in my clients over the years. I have even had a client pass out while I was administering one of his HRT shots. Literally over a fear of needles, and then he could feel the injection (oil) with a slight sting and that put him over the edge.

    Things like Tren, Trest and even Deca are more prone to cause anxiety and panic attacks, but many AAS can.

    The fact that many people have an increased BP and Pulse while using AAS, not to mention hormonal imbalances is an absolute factor in why some AAS users suffer anxiety and panic attacks.

    You have the option to discontinue the AAS if it continues, or you can ask for a very successful treatment option. Clonazepam daily and Xanax (prn) as needed, hold the pill under the tongue when a panic attack occurs, are options.

    Breathing techniques, and meditation can also help.

    Also there is a direct correlation between low potassium and magnesium levels as well as dehydration. I would maybe get on some electrolytes daily and or supplement with Magnesium and see if that gives u any relief.

    If you have super high blood pressure too, you can get a drug called Propanolol. Thats a beta blocker, so it literally blocks the ability for you to even have anxiety or panic attacks and it controls blood pressure very well too. Side effects of this drug can be potential lethargy or increases in cholesterol/triglycerides, so you wanna eat clean so you dont pack on some bodyfat while on.


    Man thanks you so much for the detailed response. Couldn't agree more with literally everything you said. Describes me to "T".

    I've noticed an increase in general anxiety since my job loss and mild depression. I haven't had a panic attack in about 10 years, so, was pretty frightening. I guess life issues are effecting me more than I thought.

    I have since chosen to discontinue doing what I was doing until I'm mentally more sound. I've never had issues in the past with anything until now. Really appreciate the response again brotha.

  6. #6
    Junior Member


    Join Date
    Oct 2020
    Location
    Texas
    Posts
    17

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    4
    Thanked in
    4 Posts
    Rep Points
    40100

    Quote Originally Posted by FM19 View Post
    Do you use nicotine or anything with high caffeine (PWOs)?


    Sent from my iPhone using Tapatalk
    Nada man. No nicotine, no caffeine, no nothing. Think Wesley pretty much nailed it. Appreciate the response my man.

Similar Threads

  1. Corona Panic Poll
    By Multislacking in forum The Pit
    Replies: 150
    Last Post: 07-06-2020, 08:36 AM
  2. Puritysourcelabs.ru means you Donít Panic.
    By Pushtoday in forum Purity Source Labs
    Replies: 6
    Last Post: 06-11-2020, 04:47 PM
  3. Question someone ease my panic
    By Oldred91 in forum Muscle Central
    Replies: 11
    Last Post: 05-05-2020, 06:05 AM
  4. PCT and Anxiety / Panic Attack
    By shazmook in forum Anabolic Steroids
    Replies: 18
    Last Post: 01-20-2019, 06:32 PM
  5. 1st pin panic
    By HDgrowth in forum Anabolic Steroids
    Replies: 45
    Last Post: 02-25-2016, 02:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2021 Anabolic Steroid Discussion Forums